# SDR SWAA2022011761414

- Difficulty date: January 13, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 16,965 hours, 7,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Low
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT BATTERY IS DOWN. ; / [01] OK TO CONTINUE PER MEL 25-12-01. SP1B C/W. AUTHORIZATION # 43557; [02] R/R LEFT AFT OUTBOARD EMERGENCY FLASHLIGHT BATTERY PER 25-64-00.
